# SDR ASAA2013092096017

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,217 hours, 7,890 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM BUTTON AVAILABLE ON FMC WHEN MENU IS SELECTED.  ACFT GROUNDED.  PERFORMED FIM 23-15, TASK 801.  FOUND IRIDIUM TRANSCEIVER IS LOCKED UP IAW FIM 23-15, TASK 801 (C4).  PERFORMED MANUAL POWER CYCLE, CYCLED CIRCUIT BREAKER P18-2 D14.  MCDU SATCOM PROMPT RETURNED.  PERFORMED SAT COM OPS CHECKED IAW MM 23-15-00-730-801.  OPS CHECKED NORMAL.
